# SDR SWIA2020031049159

- Difficulty date: February 12, 2020
- Submitted: March 10, 2020
- Operation: Air carrier
- Aircraft: N905EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 7632
- Aircraft time: 39,265 hours, 36,176 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

F.S. 280, LBL 9 O/B ANGLE CRACKED IN RADIUS AT TOP OF ANGLE.  (C CHECK) RO 3/7/2020    REMOVED CRACKED ANGLE FROM FS 280.0 LBL 9.0 AND INSTALLED NEW ANGLE,REF BOMBARDIER REO.
